# SDR A6WA201140791

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 718-736 S12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STRINGER NEX TO LT OIL REPLENISH TUBE CHAFED.  REPAIRED LT STRINGER 12 NEXT TO LT OIL REPLENISH TUBE BY INCORPORATING SRM STRINGER.  REPAIR CHAPTER 53-00-03, FIG 202, SHEET G.
